We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

A uniform proof of the finiteness of the class group of a global field.

Stasinski, Alexander (2021) 'A uniform proof of the finiteness of the class group of a global field.', The American mathematical monthly., 128 (3). pp. 239-249.


We give a definition of a class of Dedekind domains which includes the rings of integers of global fields and give a proof that all rings in this class have finite ideal class group. We also prove that this class coincides with the class of rings of integers of global fields.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is an Accepted Manuscript of an article published by Taylor & Francis in The American mathematical monthly on 18 February 2021, available online:
Date accepted:26 June 2020
Date deposited:08 October 2020
Date of first online publication:18 February 2021
Date first made open access:18 February 2022

Save or Share this output

Look up in GoogleScholar